# SDR YENA201705140362

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 45,293 hours, 15,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018003
- Part serial: 6003
- Condition: Odor
- Location: Cabin Air
- Part time: 48,274 hours, 16,656 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING DESCENT, AROUND 5000 FEET, WITH ENGINE BLEEDS ON, NO APU, AND BOTH PACKS ON.  PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831-A.  PERFORMED AN ENGINE WASH IAW EMM 72-00-00-100-001-B00.  R & R THE RT & LT OZONE FILTERS IAW AMM 21-51-41, OPS & LEAK CHECKED OK.  R & R THE NR 1 AND 2 RECIRCULATION FILTERS IAW AMM 21-21-41. PERFORMED A BORESCOPE OF THE ENGINE NO OIL PUDDLING NOTED.
